Have medical questions? Ask a doctor online!
Hello and thanks for your question.It's my first priority to help you.I'm reviewing your question now & will post back with the reply soon.
Please provide some additional information.
What is your age?
Did you use products containing senna cascara frequently?
Which pain pills are you taking?
Thanks.Waiting for your reply.I will post back to the reply/answer momentarily. Thank you for your patience.
Thanks for the follow-up.I understand your concern.As per your description, your constipation is related to Percocet use.
And your current Melanosis coli is caused due to products containing senna cascara use.
It is harmless and may also be reversed upon discontinuation of laxative use
You should ask your doctor to change your pain medicine to Fentanyl that may cause less constipation.
Maintain a good hydration with Gatorade.Start Culturelle probiotic and Citrucel and Gas X."I sincerely ***** ***** I have helped you and that I have earned my 5-star rating today!Please remember to rate my service by selecting the 5 stars at the top of the screen ( rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!”.